Search Results

There are 85171 results for: content related to: Some Analytical Issues for Elastic Complex Fluids

  1. You have free access to this content
    Phylogeny of Habronattus jumping spiders (Araneae: Salticidae), with consideration of genital and courtship evolution

    Systematic Entomology

    Volume 28, Issue 1, January 2003, Pages: 1–22, Wayne Maddison and Marshal Hedin

    Version of Record online : 9 FEB 2003, DOI: 10.1046/j.1365-3113.2003.00195.x

  2. On the initial-boundary value problem of the incompressible viscoelastic fluid system

    Communications on Pure and Applied Mathematics

    Volume 61, Issue 4, April 2008, Pages: 539–558, Fanghua Lin and Ping Zhang

    Version of Record online : 28 AUG 2007, DOI: 10.1002/cpa.20219

  3. Sharp conditions of global existence for second-order derivative nonlinear Schrödinger equations with combined power-type nonlinearities

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 93, Issue 1, January 2013, Pages: 29–37, Runzhang Xu and Chuang Xu

    Version of Record online : 22 OCT 2012, DOI: 10.1002/zamm.201200083

  4. Viscous approximation and weak solutions of the 3D axisymmetric Euler equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 3, February 2015, Pages: 548–558, Quansen Jiu, Jiahong Wu and Wanrong Yang

    Version of Record online : 17 MAR 2014, DOI: 10.1002/mma.3087

  5. Global Existence and Uniform Decay of Solutions for a Coupled System of Nonlinear Viscoelastic Wave Equations with Not Necessarily Differentiable Relaxation Functions

    Studies in Applied Mathematics

    Volume 127, Issue 4, November 2011, Pages: 315–344, W. Liu and J. Yu

    Version of Record online : 27 APR 2011, DOI: 10.1111/j.1467-9590.2011.00524.x

  6. On hydrodynamics of viscoelastic fluids

    Communications on Pure and Applied Mathematics

    Volume 58, Issue 11, November 2005, Pages: 1437–1471, Fang-Hua Lin, Chun Liu and Ping Zhang

    Version of Record online : 2 FEB 2005, DOI: 10.1002/cpa.20074

  7. Global existence of weak solutions to a weakly dissipative modified two-component Dullin–Gottwald–Holm system

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 11, 30 July 2015, Pages: 2349–2362, Feng Wang, Qiaoling Chen and Jianqin Mei

    Version of Record online : 14 JUL 2014, DOI: 10.1002/mma.3225

  8. Energy Conservative Solutions to a One-Dimensional Full Variational Wave System

    Communications on Pure and Applied Mathematics

    Volume 65, Issue 5, May 2012, Pages: 683–726, Ping Zhang and Yuxi Zheng

    Version of Record online : 5 JUL 2011, DOI: 10.1002/cpa.20380

  9. Well-posedness for the FENE dumbbell model of polymeric flows

    Communications on Pure and Applied Mathematics

    Volume 61, Issue 12, December 2008, Pages: 1685–1714, Nader Masmoudi

    Version of Record online : 4 APR 2008, DOI: 10.1002/cpa.20252

  10. Non-homogeneous non-linear damped wave equations in unbounded domains

    Mathematical Methods in the Applied Sciences

    Volume 13, Issue 6, December 1990, Pages: 481–491, Reinhard Racke

    Version of Record online : 7 JUL 2005, DOI: 10.1002/mma.1670130604

  11. On Global Existence, Asymptotic Stability and Blowing Up of Solutions for Some Degenerate Non-linear Wave Equations of Kirchhoff Type with a Strong Dissipation

    Mathematical Methods in the Applied Sciences

    Volume 20, Issue 2, 25 January 1997, Pages: 151–177, Kosuke Ono

    Version of Record online : 4 DEC 1998, DOI: 10.1002/(SICI)1099-1476(19970125)20:2<151::AID-MMA851>3.0.CO;2-0

  12. Almost global existence of solutions of quasi-linear hyperbolic equations

    Mathematical Methods in the Applied Sciences

    Volume 11, Issue 1, January/February 1989, Pages: 65–70, Albert J. Milani and B. Brosowski

    Version of Record online : 7 JUL 2005, DOI: 10.1002/mma.1670110104

  13. Global existence for three-dimensional incompressible isotropic elastodynamics

    Communications on Pure and Applied Mathematics

    Volume 60, Issue 12, December 2007, Pages: 1707–1730, Thomas C. Sideris and Becca Thomases

    Version of Record online : 2 JUL 2007, DOI: 10.1002/cpa.20196

  14. On the global existence and small dispersion limit for a class of complex Ginzburg–Landau equations

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 11, 30 July 2009, Pages: 1396–1414, Hongjun Gao and Xueqin Wang

    Version of Record online : 20 NOV 2008, DOI: 10.1002/mma.1096

  15. Global existence, asymptotic behaviour, and global non-existence of solutions for damped non-linear wave equations of Kirchhoff type in the whole space

    Mathematical Methods in the Applied Sciences

    Volume 23, Issue 6, April 2000, Pages: 535–560, Kosuke Ono

    Version of Record online : 3 APR 2000, DOI: 10.1002/(SICI)1099-1476(200004)23:6<535::AID-MMA125>3.0.CO;2-H

  16. Nonlinear damped Timoshenko systems with second sound—Global existence and exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 505–534, Salim A. Messaoudi, Michael Pokojovy and Belkacem Said-Houari

    Version of Record online : 21 JUL 2008, DOI: 10.1002/mma.1049

  17. Navier–Stokes equations with degenerate viscosity, vacuum and gravitational force

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 3, February 2007, Pages: 347–374, Renjun Duan, Tong Yang and Changjiang Zhu

    Version of Record online : 12 OCT 2006, DOI: 10.1002/mma.790

  18. Disappearance and global existence of interfaces for a doubly degenerate parabolic equation with variable coefficient

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 8, 30 May 2015, Pages: 1465–1471, Nan Li, Liangchen Wang, Chunlai Mu and Pan Zheng

    Version of Record online : 23 APR 2014, DOI: 10.1002/mma.3157

  19. Global well-posedness of the nonhomogeneous incompressible liquid crystals systems

    Mathematical Methods in the Applied Sciences

    Dongjuan Niu and Xiaoyu Xi

    Version of Record online : 28 FEB 2016, DOI: 10.1002/mma.3886

  20. Critical exponents of a doubly degenerate non-divergent parabolic equation with interior and boundary sources

    Mathematische Nachrichten

    Volume 285, Issue 5-6, April 2012, Pages: 758–777, Jingxue Yin and Chunhua Jin

    Version of Record online : 15 DEC 2011, DOI: 10.1002/mana.201010040